JOURNAL OF KING SAUD UNIVERSITY SCIENCE, vol.30, no.2, pp.193-203, 2018 (SCI-Expanded)
Article / Article
JOURNAL OF KING SAUD UNIVERSITY SCIENCE
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Hermite-Hadamard inequality, Midpoint type inequality, q-Integral inequalities, q-Derivative, q-Integration, Convexity, Quasi-convexity, INTEGRAL-INEQUALITIES
Karadeniz Technical University Affiliated:
In this paper, we prove the correct q-Hermite-Hadamard inequality, some new q-Hermite-Hadamard inequalities, and generalized q-Hermite-Hadamard inequality. By using the left hand part of the correct q-Hermite-Hadamard inequality, we have a new equality. Finally using the new equality, we give some q-midpoint type integral inequalities through q-differentiable convex and q-differentiable quasi-convex functions. Many results given in this paper provide extensions of others given in previous works. (C) 2016 The Authors. Production and hosting by Elsevier B.V.